# SDR COMA0560504

- Difficulty date: September 15, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 13,521 hours, 11,308 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Thermoswitch
- Part number: 150T471
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5267 - CARGO OVERHEAT WARNING.  REPLACED THE DUCT OVERTEMP SWITCH.
